# SDR SWAA106032

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 52,634 hours, 43,581 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 6555583
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT TRAILING EDGE FLAP ANGLE SUPPORT CRACKED.  REMOVED AND REPLACED SUPPORT PER SRM AND BAC DWG.
